MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a labrum refixation surgery the implant did not separate from the driver.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged ar-2923bc pushlock®, batch 15378521, was received for investigation.Visual inspection noted that the eyelet and anchor were not returned for evaluation.Functional testing was not performed due to the damage to the device.The method used to prepare the bone, as well as the bone quality encountered during the procedure, were not provided.Most likely cause can be attributed to misuse, which may include: improper bone preparation misaligned insertion the complaint allegation is confirmed.Refer to the attached investigation photos.
 
Additional Manufacturer Narrative
Additional information: g3, h3.One unpackaged ar-2923bc pushlock®, batch 15378521, was received for investigation.Visual inspection noted that the eyelet and anchor were not returned for evaluation.Functional testing was not performed due to the damage to the device.The method used to prepare the bone, as well as the bone quality encountered during the procedure, was not provided.Most likely cause can be attributed to misuse, which may include: improper bone preparation.Misaligned insertion.The complaint allegation is not confirmed, as there was no clear photographic/video evidence or operative documentation of non-separation at the time of use.Refer to the attached investigation photos.

Brand Name
SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23313172
Report Number1220246-2025-04655
Device Sequence Number14903347
Product Code MAI
UDI-Device Identifier00888867099203
UDI-Public(01)00888867099203(11)250127(17)261231(10)15378521
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923BC
Device Lot Number15378521
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/22/2025
01/19/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date01/02/2026
01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown